# SDR USAASB00193

- Difficulty date: July 20, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: BACH8B04NN0202T
- Condition: Leaking
- Location: Nlg Ww Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLL - FLT 2724 - AFTER TAKEOFF FROM FLL AND GEAR RETRACTION, CREW RECEIVED AND RED AND GREEN INDICATION FROM THE NOSE GEAR.  THE MAINS INDICATED GREEN.  CREW SELECTED GEAR DOWN AND RECEIVED THREE GREENS.  FLIGHT RETURNED TO FLL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR UPLOCK HOSE LEAKING AND REPLACED IT.  (M)
